# SDR 2010FA0000427

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N157WM
- Make and model: Piper PA-44-180
- Aircraft serial: 4496157
- Engine: Lyc O360A1H6
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 554528
- Condition: Stuck
- Location: Throttle
- Part time: 403 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(JX8S) IN CRUISE FLIGHT RT THROTTLE CONTROL BECAME STUCK DURING POWER REDUCTION.  THE CONTROL TENSION WAS IMMEDIATELY CHECK /REDUCED BY MOVING FRICTION HANDLE.  NO CHANGE NOTED.  THE THROTTLE BECAME STUCK AT 24 " MAP NO MOVEMENT IN EITHER DIRECTION OBTAINABLE.  FLIGHT CREW LANDED ACFT UNEVENTFUL WITH RT ENGINE SHUTDOWN.  MX CREW CONFIRMED PROBLEM AFTER REMOVING RT THROTTLE CONTROL ASSY FROM ACFT.  THE CONTROL CABLE END NEAREST THE CARBURETOR WAS STUCK DUE TO THE INNER CONTROL CABLE END SEIZED TO THE OUTER SWAGED TUBE END.
